# SDR REXA2020010721032

- Difficulty date: December 10, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HIDDEN DAMAGE: CORROSION ON BULKHEAD WEB CROSSBEAM FS280.00 AT LBL12 IN REF NRC 00178 (SM)[CPIL].                                           
"SUMMARY: ON NRC. 00356, CORROSION LEVEL 2. WEB CROSSBEAM FS280.00 AT LBL12 WAS REPAIRED PER CRJ-900 SRM 53-11-10-201-004-A01                
"
